# SDR DALA2017090506608

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT BEAM CUT OUT STA Y=47 NLG WHEEL WELL (NLG). DAMAGE AREA WAS REPAIRED PER ER/A 560906-14 REV ORIGINAL. (ET)(HFEC) WAS ACCOMPLISHED PER NDTSPM 06-10-01.001 NO CRACKS WERE FOUND AFTER REMOVED DAMAGE ON LT BEAM CUT OUT STA Y=47 NLG WHEEL WELL.
